Details
Original language | English |
---|---|
Pages (from-to) | 97-104 |
Number of pages | 8 |
Journal | Matematičeskie struktury i modelirovanie |
Volume | 3 |
Issue number | 51 |
Publication status | Published - 2019 |
Cite this
- Standard
- Harvard
- Apa
- Vancouver
- BibTeX
- RIS
In: Matematičeskie struktury i modelirovanie, Vol. 3, No. 51, 2019, p. 97-104.
Research output: Contribution to journal › Article › Research › peer review
}
TY - JOUR
T1 - A theoretical explanation for the efficiency of generalized harmonic wavelets in engineering and seismic spectral analysis
AU - Beer, Michael
AU - Gholamy, Afshin
AU - Kreinovich, Vladik
N1 - This work was supported in part by the US National Science Foundation grant HRD1242122 (CyberShARE Center of Excellence)
PY - 2019
Y1 - 2019
U2 - 10.25513/2222-8772.2019.3.97-104
DO - 10.25513/2222-8772.2019.3.97-104
M3 - Article
VL - 3
SP - 97
EP - 104
JO - Matematičeskie struktury i modelirovanie
JF - Matematičeskie struktury i modelirovanie
SN - 2222-8772
IS - 51
ER -